# SDR UIEA2020071301512

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,242 hours, 16,632 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT EICAS MSG FWD CARGO BACKUP DISPLAYED.  MSG CLEARED SHORTLY AFTER REACHING TOP OF CLIMB.  NO MSG SHOWING ON ARRIVAL.  PERFORMED FIM TASK 21-61/803.  NO FAULTS NOTED.  PERFORMED AUXILIARY ZONE TEMPERATURE CONTROLLER BITE PROCEDURE IAW AMM 21-61-12-715-630.  NO FAULTS SHOWN.  TEST SHOW "GO", TEST PASS.
